Publications of Xiao-Wu Chen

 

Published:

 

1. Xiao-Wu Chen, Hua-Lin Huang, Yu Ye, Pu Zhang, Monomial Hopf Algebras,

Journal of Algebra 275 (2004), no. 1, 212--232.        Published PDF

Dedicated to Professor Claus Michael Ringel on the occasion of his sixtieth birthday

 

2. Xiao-Wu Chen, Hua-Lin Huang, Pu Zhang, Dual Gabriel Theorem with applications,

Science in China, Series A Mathematics, (2006) Vol. 49 (1), 9-26.               Published PDF

Also see:  Science in China, Series A Mathematics 35(11) (2005), 1201-1218 (in Chinese).        Published PDF

 

3. Xiao-Wu Chen, Toukaiddine Petit, Fred Van Oystaeyen, Note on the Cohomology of Color Hopf and Lie Algebras,

Journal of Algebra 299 (2006), 419-442.         Published PDF

 

4. Xiao-Wu Chen, Hua-Lin Huang, Yan-Hua Wang, A note on  Modules, comodules and cotensor products over Frobenius algebras”,

Chinese Annals of Mathematics, Series B 27 (4) (2006), 419-424.        Publishedd PDF

 

5. Xiao-Wu Chen, Sergei D. Silvestrov, Fred Van Oystaeyen, Representations and Cocycle Twists of Color Lie Algebras,

Algebras and Representation Theory, Vol.9, No.6 (2006), 633-650.         Published PDF

 

6. Yu Du, Xiao-Wu Chen, Yu Ye, On Graded Bialgebra Deformations,

Algebra Colloquium, 14:2 (2007), 301-312.         Published PDF

 

7. Xiao-Wu Chen, Duality between quantum symmetric algebras,

Letters in Mathematics Physics, Vol.90, No.1 (2007), 39-50.        Published PDF

 

8. Jue Le and Xiao-Wu Chen, Karoubianness of a triangulated category,

Journal of Algebra, 310 (2007), 452-457.        Published PDF

Dedicated to Professor Yingbo Zhang on the occasion of her sixtieth birthday

 

9.Yan-Hua Wang, Xiao-Wu Chen, Construct non-graded bi-Frobenius algebras via quivers,

Science in China, Series A Mathematics, 50(3)(2007), 450-456.        Published PDF

Also see:  Science in China, Series A Mathematics 38 (2) (2008), 128-134 (in Chinese).      Published PDF

 

10. Xiao-Wu Chen, Pu Zhang, Quotient triangulated categories,

Manuscripta Mathematica, 123 (2007), 167-183.         Published PDF

Dedicated to Professor Zhexian Wan on the occasion of his eightieth birthday

 

11. Xiao-Wu Chen, Pu Zhang, Comodules of U_q(sl_2) and modules of SL_q(2) via quiver methods,

Journal of Pure and Applied Algebra, 211(3) (2007), 862-876.       Published PDF

Dedicated to Professor Freddy Van Oystaeyen on the occasion of his sixtieth birthday

The paper is ranked no. 20 in the list of ScienceDirect TOP 25 Hottest Articles (July-September 2007 JPAA).

 

12. Xiao-Wu Chen, Yu Ye, Pu Zhang, Algebras of derived dimension zero,

Communications in Algebra, 36 (1) (2008), 1-10.   Published PDF

 

13. Xiao-Wu Chen, An Auslander-type result for Gorenstein-projective modules,

Advances in Mathematics, 218 (2008), 2043-2050.     Published PDF

The paper is ranked no. 4 in the list of ScienceDirect TOP 25 Hottest Articles (July-September 2008 Adv. Math.).

 

14. Xiao-Wu Chen, Singularity categories, Schur functors and triangular matrix rings,

Algebras and Representation Theory, 12 (2009), 181-191.      Published PDF

Dedicated to Professor Freddy Van Oystaeyen on the occasion of his sixtieth birthday

 

15. Xiao-Wu Chen, Extensions of covariantly finite subcategories

Archiv der Mathematik, 93 (2009), 29-35.         Published PDF

 

16. Xiao-Wu Chen, Graded self-injective algebras “are” trivial extensions,

Journal of Algebra, 322 (2009), 2601-2606.         Published PDF

Dedicated to Professor Helmut Lenzing on the occasion of his seventieth birthday

The paper is ranked no. 3 in the list of ScienceDirect TOP 25 Hottest Articles (July-September 2009 J. Algebra).

 

17. Xiao-Wu Chen, A short proof of HRS-tilting,

Proceedings of American Mathematical Society, 138(2) (2010), 455-459.      Published PDF

 

18. Xiao-Wu Chen, Srikanth Iyengar, Support and injective resolutions of complexes over commutative rings,

Homology, Homotopy and Applications, 12(1) (2010), 39-44.      Published PDF

 

19. Xiao-Wu Chen, Homotopy equivalences induced by balanced pairs,

Journal of Algebra, 324 (2010), 2718-2731.     Published PDF

Dedicated to Professor Claus Michael Ringel on the occasion of his sixty-fifth birthday

The paper is ranked no. 24 in the list of ScienceDirect TOP 25 Hottest Articles (Oct.-Dec. 2010 J. Algebra).

 

20. Xiao-Wu Chen, Unifying two results of Orlov on singularity categories,

Abhandlungen aus dem Mathematischen Seminar der Universitaet Hamburg, 80 (2010), 207-212.  Published PDF 

 

21. Xiao-Wu Chen, Generalized Serre duality,

Journal of Algebra, 328 (2011), 268-286.   Published PDF

The paper is ranked no. 6 in the list of ScienceDirect TOP 25 Hottest Articles (Oct.-Dec. 2010 J. Algebra).

 

22. Xiao-Wu Chen, The stable monomorphism category of a Frobenius category,

Mathematical Research Letters, 18 (01) (2011), 125-137.    Published PDF

 

23. Xiao-Wu Chen, Relative singularity categories and Gorenstein-projective modules,

Mathematische Nachrichten, 284 (No. 2-3) (2011), 199-212.    Published PDF

 

24. Xiao-Wu Chen, Henning Krause, Expansions of abelian categories,

Journal of Pure and Applied Algebra, 215 (2011), 2873-2883.     Published PDF

The paper is ranked no. 22 in the list of ScienceDirect TOP 25 Hottest Articles (Apr.-Jun. 2010 JPAA).

 

25. Xiao-Wu Chen, The singularity category of an algebra with radical square zero,

Documenta Mathematica, 16 (2011), 921-936.   Published PDF

 

26. Xiao-Wu Chen, Algebras with radical square zero are either self-injective or CM-free,

Proceedings of American Mathematical Society, 140(1) (2012), 93-98.    Published PDF

 

27. Xiao-Wu Chen, Three results on Frobenius categories,

Mathematische Zeitschrift, 270 (2012), 43-58.    Published PDF

 

28. Xiao-Wu Chen, A recollement of vector bundles,

Bulletin of the London Mathematical Society, 44 (2012), 271-284.   Published PDF

 

29. Xiao-Wu Chen, Totally reflexive extensions and modules,

Journal of Algebra, 379 (2013), 322-332.   Published PDF

The paper is ranked no. 7 in the list of ScienceDirect TOP 25 Hottest Articles (Jan.-Mar. 2013 JA).

 

30. Xiao-Wu Chen, Yu Ye, Retractions and Gorenstein homological properties,

Algebras and Representation Theory, (2014) 17: 713-733.  Published PDF

 

31. Xiao-Wu Chen, Singular equivalences induced by homological epimorphisms,

Proceedings of American Mathematical Society, 142(8) (2014). 2633-2640.      Published PDF

 

32. Xiao-Wu Chen, Irreducible representations of Leavitt path algebras,

Forum Mathematicum, 27 (2015), 549-574.   Published PDF

 

33. Xiao-Wu Chen, Jue Le, A note on morphisms determined by objects,

Journal of Algebra, 428 (2015), 138-148.    Published PDF

Dedicated to Professor Claus Michael Ringel on the occasion of his seventieth birthday

 

34. Xiao-Wu Chen, A note on separable functors and monads with an application to equivariant derived categories,

Abhandlungen aus dem Mathematischen Seminar der Universitaet Hamburg, 85 (1) (2015), 43-52.  Published PDF

 

35. Xiao-Wu Chen, Dong Yang, Homotopy categories, Leavitt path algebras and Gorenstein projective modules,

International Mathematics Research Notices, 10 (2015), 2597-2633.   Published PDF

This paper is listed in No. 19 the Most-Read Articles of IMRN, June 2015.

 

36. Xiao-Wu Chen, A note on the singularity category of an endomorphism ring,

Arkiv foer Matematik, 53 (2015), 237-248.  Published PDF

 

37. Jianmin Chen, Xiao-Wu Chen, Zhenqiang Zhou, Monadicity theorem and weighted projective lines of tubular type,

International Mathematics Research Notices, 24 (2015), 13324-13359.   Published PDF

This paper is listed in No. 39 the Most-Read Articles of IMRN, April 2015.

 

38. Xiao-Wu Chen, Singular equivalences of trivial extensions,

Communications in Algebra, 44 (5) (2016), 1961-1970.   Published PDF

 

39. Xiao-Wu Chen, A note on standard equivalences,

Bulletin of the London Mathematical Society, 48(2016), 797-801.   Published PDF

 

40. Jianmin Chen, Xiao-Wu Chen, Weighted projective lines of tubular type and equivariantization,

Journal of Algebra, 470 (2017), 77-90.    Published PDF

Dedicated to Professor Yingbo Zhang on the occasion of her seventieth birthday

 

41. Xiao-Wu Chen, Equivariantization and Serre duality I,

Applied Categorical Structures, 25 (4) (2017), 539-568.     Published PDF

 

42. Xiao-Wu Chen, The Auslander bijections and universal extensions,

Arkiv foer Matematik, 55 (2017), 41-59.     Published PDF

 

43. Xiao-Wu Chen, Yu Ye, The D-standard and K-standard categories,

Advances in Mathematics, 333 (2018), 159-193.     Published PDF

 

44. Xiao-Wu Chen, The singularity category of a quadratic monomial algebra,

The Quarterly Journal of Mathematics, 69 (2018), 1015-1033.      Published PDF

In the memory of Professor Ragnar-Olaf Buchweitz

 

45. Xiao-Wu Chen, Dawei Shen, Guodong Zhou, The Gorenstein-projective modules over a monomial algebra,

Proceedings of the Royal Society of Edinburgh Section A: Mathematics, 148A (2018), 1115-1134.      Published PDF

 

46. Xiao-Wu Chen, Standard derived equivalences and D-standard abelian categories (in Chinese),

Scientia Sinica Mathematica, 48 (2018), 1527-1534.      Published PDF

Dedicated to Professor Shaoxue Liu on the occasion of his ninetieth birthday

 

47. Xiao-Wu Chen, Claus Michael Ringel, Hereditary triangulated categories,

Journal of Noncommutative Geometry, 12 (2018), 1425-1444.     Published PDF

 

48. Xiao-Wu Chen, Chao Zhang, The derived-discrete algebras and standard equivalences,

Journal of Algebra, 525 (2019), 259-283.   Published PDF

 

49. Xiao-Wu Chen, Zhe Han, Yu Zhou, Derived equivalences via HRS-tilting,

Advances in Mathematics, 354 (2019), 106749, 26pp.    Published PDF

Dedicated to Professor Helmut Lenzing on the occasion of his eightieth birthday

 

50. Xiaofa Chen, Xiao-Wu Chen, The lower extension groups and quotient categories,

Comptes Rendus Mathematique, 357(11-12) (2019), 832-840.   Published PDF

 

51. Xiao-Wu Chen, Ren Wang, The finite EI categories of Cartan type,

Journal of Algebra, 546 (2020), 62-84.   Published PDF

 

52. Xiao-Wu Chen, Ming Lu, Gorenstein homological properties of tensor rings,

Nagoya Mathematical Journal, 237 (2020), 188-208.   Published PDF

 

53 Xiaofa Chen, Xiao-Wu Chen, Liftable derived equivalences and objective categories,

Bulletin of the London Mathematical Society, 52 (2020), 816-834.   Published PDF

 

54. Jianmin Chen, Xiao-Wu Chen, Shiquan Ruan, The dual actions, equivariant autoequivalences and stable tilting objects,

Annales de l’Institut Fourier, Tome 70 no. 6 (2020), 2677-2736.    Published PDF

 

Accepted:

 

55. Xiao-Wu Chen, Representability and autoequivalence groups,

Mathematical Proceedings of the Cambridge Philosophical Society, accepted.

 

56. Xiao-Wu Chen, Jue Le, Recollements, comma categories and morphic enhancements,

Proceedings of the Royal Society of Edinburgh Section A: Mathematics, accepted.

 

 

Preprints:

 

57. Xiao-Wu Chen, Jiaqun Wei, Wakamatsu's equivalence revisited, preprint.

58. Xiao-Wu Chen, Huanhuan Li, and Zhengfang Wang, Leavitt path algebras, B_\infty-algebras and Keller’s conjecture for singular Hochschild cohomology, preprint.

59. Xiao-Wu Chen, Jue Le, Deriving Milnor’s theorem on pullback rings, preprint.

60. Xiao-Wu Chen, Wei Ren, Frobenius functors and Gorenstein homological properties, preprint.

61. Xiao-Wu Chen, Jian Liu, Ren Wang, Singular equivalences induced by bimodules and quadratic monomial algebras, preprint.

62. Xiao-Wu Chen, Ren Wang, Skew group categories, algebras associated to Cartan matrices and folding of root lattices, preprint.

63. Xiao-Wu Chen, Zhengfang Wang, The dg Leavitt algebras, singular Yoneda categories and singularity categories, preprint.

 

 

Unpublished:

 

1. Xiao-Wu Chen, Noncommutative Gorenstein projective schemes and Gorenstein-injective sheaves, unpublished.

2. Xiao-Wu Chen, Sefi Ladkani, The F-inflation category and its stable category, unpublished.

3. Xiao-Wu Chen, Longgang Sun, Singular equivalences of Morita type, unpublished.

4. Xiao-Wu Chen, Huanhuan Li, Zhengfang Wang, An explicit projective bimodule resolution of a Leavitt path algebra, unpublished

 

 

 

Lecture Notes:

 

I. Xiao-Wu Chen, Henning Krause, Introduction to coherent sheaves on weighted projective lines, lecture notes.

  (It contains the paper [24, JPAA 2011].)

2. Xiaofa Chen, Xiao-Wu Chen, An informal introduction to dg categories, lecture notes.

 

 

Thesis/Report

 

I.                   Frobenius Algebras and Frobenius Extensions, USTC undergraduate thesis (in Chinese), 2002.

II.                Relative Singularity Categories and Generalized Serre Duality, USTC Ph. D thesis (in Chinese), 2007.

(It contains the papers [21, J. Algebra 2011] and [23, Math. Nachr. 2011]; also [8, J. Algebra 2007].)

III.             Gorenstein Homological Algebra of Artin Algebras, Postdoctoral Report, USTC, 2010.

(It contains the paper [25, Proc. AMS 2012].)

 

 

Other Papers:

 

1. Xiao-Wu Chen, Representations and cocycle twists of color Lie algebras

 (An extended abstract, in Chinese and English, on joint work with Sergei Silvestrov and Fred Van Oysteayen),

2005 Doctoral Forum of China, Fudan University.   Published PDF

 

2. Xiao-Wu Chen, Pu Zhang, Gorenstein symmetry conjecture (in Chinese),

in: 10000 Selected Problems in Science, Mathematics,

Science in China, 2009, 43-44.   Published PDF

 

3. Xiao-Wu Chen, Notes from a problem session on support varieties,

Mathematisches Forschungsinstitut Oberwolfach Report No. 10/2009,

Mini-Workshop: Support Varieties 564-567.   Published PDF

 

4. Xiao-Wu Chen (joint with Dong Yang), The derived category of a Leavitt path algebra,

Mathematisches Forschungsinstitut Oberwolfach Report No. 26/2013,

Mini-Workshop: Localising and Tilting in Categories, 1551-1552.   Published PDF

 

5. Xiao-Wu Chen (joint with Zhe Han, Yu Zhou), Derived equivalences via HRS-tilting,

Mathematisches Forschungsinstitut Oberwolfch Report No. 3/2020,

Workshop: Representation Theory of Quivers and Finite Dimensional Algebras, 38-40.   Published PDF

 

          Back

 

 

Copyright Notice: Copyright held by the publisher or the authors. The published PDF files are only for academic purpose.